# SDR UALA2009120403737

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 68,525 hours, 8,098 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP DOOR 1 LEFT FWD SILL.  RELAMPED, OPS NORMAL.
